Discussions By Condition: Mental conditions

Was depressed, now feel extreme disinterest and lack of joy all the time.

Posted In: Mental conditions 0 Replies
  • Posted By: Anonymous
  • September 23, 2015
  • 11:03 PM

I'm on escitalopram and aripiprazole and feel very restless and bored and anhedonic constantly. Felt this way before starting these meds. Been on esc for 4 weeks. Question: Is there any hope for a person who suffers from complete disinterest in everything, loss of joy and reward, no matter what I engage in or whom I'm with? Can anyone relate and give me some hope for this garbage? Appreciate it.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?